# SDR UPS00832088

- Difficulty date: March 8, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N804UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46004
- Aircraft time: 73,882 hours, 26,821 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C 123 CORROSION GROUND NUT PLATES FROM STA 1580 TO 1620 BL 0 AFT ACCESSORY BAY  CORRODED BEYOND LIMITS.     REMOVED CORROSION, FOUND  OUT OF LIMITS IAW DC8 SRM 53-2-3.  REMOVED & REPLACED SEAT TRACK.
